# SDR NSVA2010175

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 35,938 hours, 36,742 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO ENGINE INTAKE LIGHT ILLUMINATED AFTER TAKEOFF.  COULD NOT CONTINUE DO TO ICING CONDITIONS.  REPLACED LT INTAKE LOOP AND REPLACED WHITE HARNESS FROM LOWER DUCT.
